Alert archive / Wyoming / High Wind Warnings in 2013

High Wind Warning 12, NWS Cheyenne, WY

February 16, 20134 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Feb 16, 2013, 1:56 PM MST for 4 counties in Wyoming. It took effect at Feb 16, 2013, 8:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 16, 2013, 1:56 PM MST (20:56 UTC)
In effect from
Feb 16, 2013, 8:00 PM MST
Expired
Feb 17, 2013, 11:00 AM MST
In force
15 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2013-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2013-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1580 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WWUS75 KCYS 162056
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
156 PM MST SAT FEB 16 2013

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
MST SUNDAY FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING...

.A STRENGTHENING TROUGH OVER THE HIGH PLAINS WILL PRODUCE A LARGE
PRESSURE GRADIENT ACROSS MUCH OF SOUTHEAST WYOMING TONIGHT AND
SUNDAY MORNING. CONSEQUENTLY...WEST TO SOUTHWEST SURFACE WINDS
WILL BECOME STRONG AND GUSTY...ESPECIALLY FOR THE WIND PRONE
AREAS. THE WINDS WILL SLOWLY DIMINISH SUNDAY AFTERNOON.

WYZ106-110-116-117-171200-
/O.NEW.KCYS.HW.W.0012.130217T0300Z-130217T1800Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
156 PM MST SAT FEB 16 2013

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST
SUNDAY. 

* TIMING...WINDS WILL BECOME STRONG AND GUSTY THIS EVENING
  AND CONTINUE THROUGH LATE SUNDAY MORNING.

* WINDS...SUSTAINED WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO
  60 MPH.

* IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHTWEIGHT OR HIGH
  PROFILE VEHICLES ALONG INTERSTATE 25 FROM CHUGWATER TO
  WHEATLAND...AND ALONG INTERSTATE 80 BETWEEN CHEYENNE AND THE
  SUMMIT AS WELL AS THROUGH THE ARLINGTON AND ELK MOUNTAIN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
ARE AVAILABLE BY DIALING 5 1 1 OR ON THE INTERNET AT 
WWW.WYOROAD.INFO.

&&

$$

JAMSKI
1 follow-up statement
141 
WWUS75 KCYS 171758
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1058 AM MST SUN FEB 17 2013

...HIGH WIND WARNING EXPIRES AT 11 AM MST THIS MORNING...

.WINDS ARE CURRENTLY BELOW HIGH WIND WARNING CRITERIA AND SHOULD
REMAIN SO THE REST OF TODAY. ALTHOUGH A HIGH WIND WARNING
EXPIRES AT 11 AM MST...SOME HIGHER WIND GUSTS WILL CONTINUE OVER
WIND PRONE LOCATIONS OF SOUTHEAST WYOMING THIS AFTERNOON. WIND
GUSTS OF AROUND 50 MPH CAN BE EXPECTED THROUGH AT LEAST MID
AFTERNOON BEFORE DIMINISHING. SOME OF THE STRONGEST WINDS WILL BE
FOUND ALONG INTERSTATE 80 SUCH AS AROUND ARLINGTON AND AROUND
VEDAUWOO.


WYZ106-110-116-117-171900-
/O.EXP.KCYS.HW.W.0012.000000T0000Z-130217T1800Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
1058 AM MST SUN FEB 17 2013

...HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. 

ALTHOUGH A HIGH WIND WARNING EXPIRES AT 11 AM MST...SOME HIGHER
WIND GUSTS WILL CONTINUE OVER WIND PRONE LOCATIONS OF SOUTHEAST
WYOMING THIS AFTERNOON. WIND GUSTS OF AROUND 50 MPH CAN BE
EXPECTED THROUGH AT LEAST MID AFTERNOON BEFORE DIMINISHING. SOME
OF THE STRONGEST WINDS WILL BE FOUND ALONG INTERSTATE 80 SUCH AS
AROUND ARLINGTON AND AROUND VEDAUWOO.

$$

LIEBL

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 16, 10:43 AM MST, 3 hours 13 minutes earlier.

Area forecast discussion, Feb 16, 10:43 AM MST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1043 AM MST SAT FEB 16 2013

.AVIATION...18Z TAF ISSUANCE...

VFR CONDITIONS WILL PREVAIL THROUGH SUNDAY WITH MOSTLY CLEAR SKIES
EXPECTED AT ALL TERMINALS. WEST-TO-NORTHWEST SURFACE WINDS HAVE
ALREADY INCREASED LATE THIS MORNING...AND SHOULD REMAIN STRONG
THROUGH EARLY EVE WITH OCCASIONAL GUSTS NEAR 35 KTS. WINDS WILL
BEGIN TO DIMINISH LATE TONIGHT...BUT COULD REMAIN SOMEWHAT GUSTY
OVER SOUTHEAST WY.

&&

.PREV DISCUSSION... /ISSUED 334 AM MST SAT FEB 16 2013/

SHORT TERM...TODAY THROUGH MONDAY NIGHT...
NORTHWEST FLOW TODAY WILL BACK TO THE WEST TONIGHT AND SUNDAY AS
TRANSITORY RIDGING PASSES OVERHEAD. SUBSIDENCE BENEATH THE
MID/UPPER-LEVEL RIDGE WILL KEEP THIS PERIOD DRY AT LEAST THROUGH
MIDDAY SUNDAY. THE MAIN FORECAST CONCERN THROUGH THAT TIME WILL BE
THE POTENTIAL FOR A MARGINAL HIGH WIND EVENT THIS MORNING AND
AGAIN SATURDAY NIGHT/SUNDAY MORNING. WINDS HAVE BEEN HOVERING
AROUND HIGH WIND THRESHOLDS NR ARLINGTON EARLY THIS MORNING WITH
EVEN ONE FIVE MINUTE OBSERVATION TOUCHING CRITERIA AT ARLINGTON.
WIND SPEEDS HAVE SINCE FALLEN OFF THOSE LEVELS. AS THE LEE-SIDE
PRESSURE TROUGH CONTINUES TO AMPLIFY...LLVL HEIGHT GRADIENTS WILL
BE THE TIGHTEST THROUGH SUNRISE DECREASING SOME DURING THE DAYTIME
HOURS TODAY. H7 WIND PROGS SHOW SIMILAR WITH A PEAK OF 45-50 KNOTS
THROUGH SUNRISE AND DECREASING THEREAFTER. THESE WINDS WILL HAVE
TO RELY SOLELY ON LLVL GRADIENT AS THE UPPER JET IS TOO FAR EAST
TO OFFER ANY SUPPORT. CONTEMPLATED A SHORT-FUSED HIGH WIND WARNING
FOR ARLINGTON THIS MORNING...HOWEVER GIVEN THE ISOLATED AND
INCONSISTENT NATURE OF THESE WINDS THUS FAR AND THE LIMITED HELP
FROM THE JET...WILL HOLD OFF FOR NOW AND CONTINUE TO MONITOR
CLOSELY THROUGH THE REST OF THE MORNING. H7 TEMPERATURES WILL
CLIMB TO NEARLY -3C...WHICH WILL BOOST HIGHS INTO THE 30S TO NR 40
WEST AND 40S TO NR 50 EAST.

LLVL GRADIENT WILL AGAIN TIGHTEN TONIGHT AND EARLY SUNDAY AS
CRAIG TO CASPER GRADIENT AGAIN CLIMBS TO BETWEEN 50 AND 60 METERS.
H7 WIND PROGS FLARE AGAIN TO BETWEEN 45 AND 50 KNOTS.
UNIDIRECTIONAL LAYERED FLOW WILL FURTHER AID IN THESE STRONGER
WINDS. STILL LOOKS LIKE WIND SPEEDS WILL BE A BIT MARGINAL TO FEEL
CONFIDENT ENOUGH IN A HIGHLIGHT. BUT MAY INCLUDE THIS TIMEFRAME
DEPENDING ON HOW WINDS BEHAVE THIS MORNING.

BY LATE SUNDAY...SHORTWAVE WILL DIVE SOUTHEAST INTO THE CWFA FRO
THE PACNW. LATEST MODELS ARE A BIT MORE DISORGANIZED WITH THIS
ENERGY AND THUS LESS AGGRESSIVE WITH THE PRECIPITATION FIELD.
SUSPECT THERE WILL BE A PERIOD OF LIGHT SNOW BEHIND THE
FRONT...WITH GREATEST COVERAGE ACROSS THE SOUTHEAST WYOMING
MOUNTAIN PRIMARILY LATE SUNDAY AND SUNDAY NIGHT. MOUNTAINS WILL
LIKELY RECEIVE 2 TO 4 INCHES OF NEW SNOW FROM THIS SYSTEM...WITH
PERHAPS UP TO AN INCH ACROSS LOWER ELEVATIONS WEST OF INTERSTATE
25.

MAY SEE LINGERING SNOW SHOWERS ESPECIALLY AT MOUNTAIN LOCATIONS
ON MONDAY MORNING...ALTHOUGH EXPECT SNOW TO BE WINDING DOWN AS A
DRIER AIR MASS BUILDS IN BEHIND THE SYSTEM. HIGH TEMPERATURES WILL
BE NOTICEABLY COOLER ON MONDAY...WITH HIGH TEMPERATURES ONLY
REACHING THE 20S WEST AND 30S EAST.

LONG TERM...TUESDAY THROUGH FRIDAY...

MIDLEVEL SHORTWAVE RIDGING MOVES OVER THE REGION ON TUES WITH
GENERALLY CLEAR SKIES.  AT THE SFC...SE LLVL UPSLOPE WILL DEVELOP
OVER THE PLAINS BY AFTN AS PRESSURE FALLS OCCUR OVER THE GREAT BASIN
IN CONJUNCTION WITH RISES OVER THE NORTHERN PLAINS.  STILL LOOKING
FOR TEMPS TO BE SLIGHTLY BELOW NORMAL WITH THE COOL 700MB TEMPS AND
UPSLOPE REGIME.  FOCUS ON WED INTO THURS TURNS TO A POTENTIALLY
SIGNIFICANT SYSTEM TO IMPACT THE AREA.  ALL MODELS ARE SHOWING A
LARGE SCALE TROUGH AMPLIFYING ACROSS CALIFORNIA AND THE GREAT BASIN
ON WED...THEN QUICKLY TRANSITIONING EASTWARD INTO THE ROCKIES AND
PLAINS BY WED NIGHT/THURS MORNING.  THE REAL DIFFERENCES IN THE
MODELS BEGIN TO SHOW UP AS CYCLOGENESIS OCCURS OVER THE PLAINS ON
WED NIGHT AND THURS MORNING.  THE GFS TRACKS THE DEEPENING
SFC/MIDLEVEL LOW FROM SOUTHEAST COLORADO INTO KANSAS...WHICH KEEPS
THE BEST UPWARD MOTION AND STRONGEST NORTHERLY WINDS LARGELY TO THE
SOUTHEAST OF THE CWA.  STILL WOULD LIKELY SEE WIDESPREAD LIGHT
QPF AMOUNTS DUE TO THE SFC UPSLOPE AND WEAK DYNAMICS ON THE NORTHERN
FRINGES OF THE SYSTEM...WITH THE WORST IMPACTS IN THE SOUTHERN HALF
OF THE PANHANDLE.  ON THE OTHER HAND...THE ECMWF HAS THE LOW CENTER
OVER CENTRAL COLORADO WITH THE ENTIRE EASTERN HALF OF THE CWA IN
DEEPER UPSLOPE AND STRONG FORCING FOR ASCENT.  THIS SOLN HAS
WIDESPREAD QPF AMOUNTS OF 0.5-0.75 INCHES BETWEEN 00-18Z
THURS...ALONG WITH STRONGER LLVL WINDS OVER THE PLAINS DUE TO THE
CLOSER PROXIMITY OF THE DEEPENING SFC LOW.  WILL CONTINUE TO MONITOR
THE EVOLUTION OF THIS SYSTEM SINCE IT HAS THE POTENTIAL TO BE ONE OF
THE MORE SIGNIFICANT STORMS OF THE WINTER SEASON ESPECIALLY TO THE
EAST OF THE LARAMIE RANGE.

FIRE WEATHER...
DRY...WARMER AND INCREASINGLY BREEZY CONDITIONS CAN BE EXPECTED AT
LEAST THROUGH MIDDAY ON SUNDAY. TEMPERATURES WILL CLIMB INTO THE
40S AND 50S ON THE EASTERN PLAINS BOTH DAYS ALLOWING MINIMUM
RELATIVE HUMIDITIES TO DROP INTO THE 20S AT SOME LOCATIONS. WINDS
WILL INCREASE AS WELL...WITH WIND GUSTS OF 45 TO 55 MPH EXPECTED
IN AND AROUND THE SOUTHEAST WYOMING MOUNTAINS. THE NEXT WEATHER
DISTURBANCE AND COLD FRONT WILL BRING COOLER TEMPERATURES AND
LIGHT SNOW TO THE DISTRICT LATE SUNDAY AND SUNDAY NIGHT. THE NEXT
POTENTIALLY MORE SIGNIFICANT SNOW EVENT WILL ARRIVE LATE WEDNESDAY
THROUGH EARLY THURSDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

AVIATION...HAMMER
Hazardous weather outlook, Feb 16, 1:56 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
156 PM MST SAT FEB 16 2013

WYZ101>119-172100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
156 PM MST SAT FEB 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

GUSTY WEST TO SOUTHWEST WINDS OF 40 TO 50 MPH WILL DECREASE
SLIGHTLY THIS AFTERNOON...THEN INCREASE ONCE AGAIN TONIGHT AS
A SURFACE TROUGH DEEPENS OVER THE HIGH PLAINS. SUSTAINED WINDS
OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED FOR THE
INTERSTATE 25 AND 80 WIND CORRIDORS INCLUDING ARLINGTON...
VEDAUWOO AND BORDEAUX. A HIGH WIND WARNING IS IN EFFECT FROM
8 PM THIS EVENING UNTIL 11 AM SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG AND GUSTY WEST TO SOUTHWEST WINDS OVER MUCH OF SOUTHEAST
WYOMING WILL DIMINISH SLOWLY SUNDAY AFTERNOON. A COLD FRONT
AND WEAK UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF LIGHT
SNOW TO THE HIGHER TERRAIN SUNDAY NIGHT AND MONDAY...WITH
ACCUMULATIONS OF 2 TO 4 INCHES.

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION
WEDNESDAY THROUGH THURSDAY. WHILE WIDESPREAD SNOWFALL WILL BE
POSSIBLE...AMOUNTS ARE UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND
TONIGHT...HOWEVER REPORTS OF HIGH WINDS WILL BE APPRECIATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-172100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
156 PM MST SAT FEB 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION
WEDNESDAY THROUGH THURSDAY. WHILE WIDESPREAD SNOWFALL WILL BE
POSSIBLE...AMOUNTS ARE UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND
TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Special weather statement, Feb 16, 8:18 AM MST, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
818 AM MST SAT FEB 16 2013

WYZ110-116-117-161800-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
818 AM MST SAT FEB 16 2013

...STRONG AND GUSTY WINDS FOR PORTIONS OF SOUTHEAST WYOMING
THIS MORNING...

SUSTAINED WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WILL GUST
TO AROUND 55 MPH ALONG INTERSTATE 80 FROM MILE POSTS 323 TO
348 INCLUDING THE SUMMIT...AND MILE POSTS 275 TO 285 THROUGH
THE ARLINGTON AREA.

THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT
TRAILER TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS
MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE
VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH
VEHICLES ARE ADVISED TO DELAY TRAVEL.

JAMSKI
Local storm report, Feb 16, 9:14 AM MST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
914 AM MST SAT FEB 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     NON-TSTM WND GST VEDAUWOO                41.15N 105.40W
02/16/2013  M57.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            WYDOT SENSOR.

&&

MJAMSKI
Special weather statement, Feb 16, 11:32 AM MST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1132 AM MST SAT FEB 16 2013

WYZ110-116>118-162100-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...
CHEYENNE
1132 AM MST SAT FEB 16 2013

...STRONG AND GUSTY WINDS FOR PORTIONS OF SOUTHEAST WYOMING
THROUGH EARLY AFTERNOON...

SUSTAINED WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
OF 45 TO 55 MPH WILL CONTINUE THROUGH EARLY AFTERNOON ALONG
INTERSTATE 80 FROM CHEYENNE TO THE SUMMIT AND THROUGH THE
ARLINGTON AREA...AS WELL AS INTERSTATE 25 FROM CHEYENNE TO
WHEATLAND.

THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT
TRAILER TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS
MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE
VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH
VEHICLES ARE ADVISED TO DELAY TRAVEL.

JAMSKI

Nearby

High Wind Warnings in Wyoming, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.